International Journal of Analysis and Applications, ‎ Vol. 16 No. 2, (2018), 290-305.

In this paper, we approximate an arbitrary fuzzy number by a polynomial fuzzy number through minimizing the distance between them. Throughout this work, we used a distance that is a meter on the set of all fuzzy numbers with continuous left and right spread functions. To support our claims analytically, we have proven some theorems and given supplementary corollaries.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan

Avatar